# SDR SWAA2024071713486

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 22,956 hours, 11,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHTS INOP. (EXTERIOR DOOR LIGHT; EMERGENCY EXIT SIGNS)<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]
